# SDR AALA20180123001

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 1,657 hours, 634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR EMERGENCY LIGHT BATTERY FAILED EMERGENCY SUPPLY POWER UNIT TEST. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY 11WL PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
